# SDR CALA2023021000378

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737-900ER
- Aircraft serial: 31653
- Aircraft time: 31,110 hours, 10,919 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Condition: Warning Light
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAPS DISAGREE WITH POSITION HANDLE AT 30 BUT INDI CAT ING FLAPS 5 CYCLED FLAPS SEVERAL TIMES, PASSED FSEU BITE PER 27-51 TASK 801, ACCOMP VISUAL INSPECTION OF FLAP OPERATON. CAN NOT DUPLICATE, OK PER TSM 27-51 TASK 802.
